# SDR SIMA20140914004

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 25,873 hours, 21,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT OVER RT EMER EXIT ROW INOPERATIVE.  R & R EMER LIGHT LAMP AT RT EXIT ROW IAW AMM 33-50-08.  OPERATIONS CHECKED GOOD.
